A note on Riemann sums and improper integrals related to the prime number theorem

S. Selvaraj

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)106-108
Number of pages3
JournalJournal of Approximation Theory
Volume66
Issue number1
DOIs
StatePublished - Jul 1991

Fingerprint

Riemann sum
Prime number theorem
Improper integral

All Science Journal Classification (ASJC) codes

  • Analysis
  • Numerical Analysis
  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{27b7607fde5447db8e1c6aa2c16c8751,
title = "A note on Riemann sums and improper integrals related to the prime number theorem",
author = "S. Selvaraj",
year = "1991",
month = "7",
doi = "10.1016/0021-9045(91)90060-N",
language = "English (US)",
volume = "66",
pages = "106--108",
journal = "Journal of Approximation Theory",
issn = "0021-9045",
publisher = "Academic Press Inc.",
number = "1",

}

A note on Riemann sums and improper integrals related to the prime number theorem. / Selvaraj, S.

In: Journal of Approximation Theory, Vol. 66, No. 1, 07.1991, p. 106-108.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A note on Riemann sums and improper integrals related to the prime number theorem

AU - Selvaraj, S.

PY - 1991/7

Y1 - 1991/7

UR - http://www.scopus.com/inward/record.url?scp=44949279349&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=44949279349&partnerID=8YFLogxK

U2 - 10.1016/0021-9045(91)90060-N

DO - 10.1016/0021-9045(91)90060-N

M3 - Article

AN - SCOPUS:44949279349

VL - 66

SP - 106

EP - 108

JO - Journal of Approximation Theory

JF - Journal of Approximation Theory

SN - 0021-9045

IS - 1

ER -